MARIELAMS
1-99 SparkPoints 1
SparkPoints
 

Is it me????

Friday, July 31, 2009

So I've been trying to make a habit of taking vitamins. I am really bad at remembering to take pills, that is why I don't take birth control pills, but that is a whole different story! emoticon

I am taking Equate Women's One Daily (walmart brand). And every time I take them, my stomach starts feeling all queezy. Today I had ceral for breakfast, and like 2 hours later an apple. Right after the apple I took my vitamin. My stomach started hurting, then I knew...I had to throw up.

I ran to the office bathroom right on time to throw up all my delicious apple! (TMI sorry).

Does this happen to anyone else?

Is it the brand of vitamin?

Do I need to have a full stomach to take it?

HELP!

Share This Post With Others
Member Comments About This Blog Post
  • CHASINGTHENOW
    I was using the same vitamins and experienced the same problems! Glad to know I'm not the only one. I quit taking them, unfortunately I have not found another to take yet.

    -maria
    3390 days ago
  • HAIRFIXER1
    I just read you blog and I have had the same problem in the past and one of my clients (I'm a hairdresser) told me to take Flintstones Gummy vitamins and I don't have any problem taking them and they have several to choose from. One for bone building and another with extra vit. C and I am sure there are others. I take them right before bed and I haven't had a problem at all. and for a extra bonus the actually taste good!!
    3394 days ago
  • SDOUGLAS8
    I always had to take my prenatal vitamins at bed time because if I was away they really upset my stomach. That worked for me.
    3394 days ago
  • MARIELAMS
    Thank you!

    WXMAN1995-Thanks for the links!

    I think I will try taking them with dinner, if that doesn't help, I'm seeking helP! I really want to take them, but what's the point when I am throwing up! Maybe I should try a name brand?!? I'll switch for sure.
    3394 days ago
  • LASHERTHECAT
    I would not suggest chewable vitamins... They can damage the enamel of your teeth.

    Ask the pharmacist...
    3394 days ago
  • SALLYPUMPKIN
    Talk it over with your doctor. Or maybe you can talk to the pharmacist @ Wal-Mart (if you have a pharmacist). Good luck! I hope you feel better
    3394 days ago
  • WXMAN1995
    Found this useful link...

    http://caloriecount.about.c
    om/stomach-friendly-multi-vitam
    ins-ft30292

    Also, chewable vitamins seem to be easier for a lot of people.

    Nathan
    3394 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by MARIELAMS